ProductsSafety & SecurityPPE SuppliesFirst Aid SuppliesFIRST AID ONLY®(250x2/pk) PAIN RELIEF ACETAMINOPHENItem #FAOJ420Please Login to Order or View DetailsRequest InformationEmail Product LinkProduct DetailsSpecificationsPhysiciansCare Non-Aspirin Tablet, Extra Strength, Tablet Form, 500 Count, Individually Packed Package Type, Formula: 500 mg AcetaminophenFeaturesPerfect for travel or to have on hand in an office or at homeDon't let a headache or body ache get you downPhysiciansCare non-aspirin can help with these symptomsManufacturer: Acme UnitedBrand: PhysiciansCare UPC: 092265104203UNSPSC: 51132200Other Part Numbers: J420 ; 092265104203 ; 09226510420 ; 92265104203KeywordsJ420 Extra Strength Non-Aspirin Tablet, 500 Count, Individually Packed Package, Formula: 500 mg Acetaminophen ; Acme United ; PhysiciansCare ; J420 ; 092265104203 ; Medicinals, Non-Prescription MedicationActive IngredientIsopropyl Alcohol, 70% (99% By Volume)ApplicationFights against minor headaches and painsBrandFIRST AID ONLY®Contains250 packets of 2 tabletsProductPain RelieverRecommended Dosage2 Tablets